# SDR IPXA2021031166699

- Difficulty date: February 23, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 108,668 hours, 18,165 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: BACS40R019C031F
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CORROSION DAMAGE WAS FOUND ON SHIM OF RH WING FIXED LEADING EDGE AT OLES 1452.PART REPLACEMENT I.A.W. 747-400SF SRM 51-40-02 REV.50.00 AND BOEING DRAWING 112U2000 SHEET 15 REV.
